Über die Schwingungen eingespannter Platten

B. Courant

Mathematische Zeitschrift (1922)

  • Volume: 15, page 195-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Courant, B.. "Über die Schwingungen eingespannter Platten." Mathematische Zeitschrift 15 (1922): 195-200. <http://eudml.org/doc/167715>.

author = {Courant, B.},
journal = {Mathematische Zeitschrift},
pages = {195-200},
title = {Über die Schwingungen eingespannter Platten},
url = {http://eudml.org/doc/167715},
volume = {15},
year = {1922},

AU - Courant, B.
TI - Über die Schwingungen eingespannter Platten
JO - Mathematische Zeitschrift
PY - 1922
VL - 15
SP - 195
EP - 200
UR - http://eudml.org/doc/167715
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.